# SDR FDEA201706011554

- Difficulty date: June 1, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 66,454 hours, 25,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34101
- Condition: Dented
- Location: Bs 1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LONG DENT AT BS 1590, STRINGER 15L.  REPAIRED THE SKIN IAW EA F-5330-TO333465, P1.
